# SDR AALA201801199008

- Difficulty date: January 15, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 65,841 hours, 8,361 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Missing
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 JUMPSEAT FLASHLIGHT MISSING THE SEAL. REMOVED AND REPLACED THE FLASHLIGHT IAW AMM 25-64-01.
